A general prime number theorem

Bertil Nyman Uppsala

TBD mathscidoc:1701.33985

Acta Mathematica, 81, (1), 299-307, 1949.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{bertil1949a,
  title={A general prime number theorem},
  author={Bertil Nyman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203126219582694},
  booktitle={Acta Mathematica},
  volume={81},
  number={1},
  pages={299-307},
  year={1949},
}
Bertil Nyman. A general prime number theorem. 1949. Vol. 81. In Acta Mathematica. pp.299-307. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203126219582694.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved